# SDR DALA2025092406975

- Difficulty date: September 21, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N528DN
- Make and model: Airbus A350-941
- Aircraft serial: 0722
- Aircraft time: 1,890 hours, 158 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Low Pressure
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUE TO #8 TIRE PRESSURE INDICATING LOW ON ECAM.   REPLACED #7 AND #8 MLG TIRE ASSEMBLIES. (LP# 7611464)
